EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 3.5, 11 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-48-3511 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6), 02-012-48-3511 - logic cr tib insert slope +, sz 3.5, 11 mm, (b)(6), 02-010-03-0235 - logic cr femoral cem, left, sz 3.5, (b)(6), 200-02-29 - three peg patella 29mm, (b)(6), 02-012-45-3525 - lgc tibial fit tray cem sz 3.5f / 2.5t, (b)(6), 201-78-81 - 3"" trocar, mod.Hex 2pk.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 87 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, stiffness, discomfort, and weakness; negatively impacted mobility and quality of life, revision surgery; resultant pain following surgery and recuperation/rehabilitation period and physical therapy; ability to perform normal physical activities has been limited.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
H6: corrected the following: type of investigation.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.